MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE ASPHERIC

RAYNER INTRAOCULAR LENSES LIMITED RAYONE ASPHERIC
Model Number RAO600C
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Codes Visual Impairment (2138); Visual Disturbances (2140)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11th november 2025, rayner received notification from a us healthcare facility of an event that occurred following impalntation of a rayone aspheric rao600c.The event description provided states that the patient is experiencing post-operative negative dysphotopsia and required an additional surgery to explant and exchange the lens.
 
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The event description provided states that approximately one month post-operatively the patient reported with complaints of visual impairment/visual disturbance.The healthcare facility determined that the patient was experiencing post-operative negative dysphotopsia.The patient elected to undergo an additional surgery to explant and exchange the lens."iol replacement or extraction" and "deviation from target refraction" are listed in the "adverse events" section of the rayone ifu.The device has not been returned to rayner.There is a period of adaptation with any intraocular lens implant referred to as neuroadaptation.Rayner has previously been advised by its medical consultants that this process can take up to six months to achieve in some patients and that some patients (approximately 1-3%) are just never able to adapt to the functional style of the lens.Our review of production records for the rayone aspheric rao600c batch 045268582 showed that all manufacturing and quality checks were conducted successfully.A review of vigilance data confirms this is an isolated event.No other incidents, of any type, have been received against the rayone aspheric rao600c batch 045268582.Given the time to onset, it is most likely that the negative dysphotopsia experienced by the patient in this case is attributable to failure to and/or delayed neuro-adaptation.

Brand Name
RAYONE ASPHERIC
Common Device Name
RAYONE ASPHERIC
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key23629147
Report Number3012304651-2025-00357
Device Sequence Number15775556
Product Code HQL
UDI-Device Identifier05029867692215
UDI-Public05029867692215
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRAO600C
Device Catalogue NumberRAO600C
Device Lot Number045268582
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale